Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: I. Moerdijk and J. Mrcun
Title: Introduction to foliations and Lie groupoids
Additional book information: Cambridge University Press, Cambridge, UK, 2003, x+173 pp., ISBN 0-521-83197-0, £30.00

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Lawrence Conlon
Affiliation: Washington University in St. Louis
Email: lc@math.wustl.edu
Journal: Bull. Amer. Math. Soc. 42 (2005), 105-111
MSC (2000): Primary 57R30, 22A22, 58H05
Published electronically: October 5, 2004
Review copyright: © Copyright 2004 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.
American Mathematical Society